# SDR DL757080403

- Difficulty date: March 22, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 32,832 hours, 13,272 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER STARTING RT ENGINE AND PUTTING ON PACKS, COCKPIT FILLED WITH SMOKE.  RAN LT AND RT PACKS OFF APU AIR.  NO SMOKE OR ODOR.  STARTED ENG OFF APU AIR CROSSBLEED STARTED LT ENG.  RAN PACKS FULL H TO FULL COLD 3 TIMES.  NO SMOKE OR ODOR.  RAN ENG TO TAKEOFF PWR FOR 3 MIN.  NO SMOKE OR ODOR. OK FOR SVC.
